MDJunction - People Helping People
 
Ask a Question
02/25/2008 05:23 AM

diflucan

jaime1978
jaime1978  
Posts: 2399
VIP Member
I'm an Advocate

ok, been doing some reading about systemic yeast infections... not the same as vaginal. systemic can cause many of the same symptoms of LD, and when it gets bad enough, can be just as debilitating. Buhner did a study in his book about healing lyme naturally about taking 200 people off abx, putting them on diflucan for a month, and they were better, and still better 2 years later! that they had gotten the lyme down, and were then dealing with yeast!

I just asked my doctor for some, he's giving me way under a pediatric dose, thank GOD, becuase the side effects mainly are throwing up, nausea, diahreah, etc. and it can cause a herx like reaction. I haven't started it yet, I'm afraid to feel any worse, you all know how that goes.

anyone else ever hear about this, read this, (don't quote me on numbers, I have lyme brain, but I believe what I said to be true of what I read) tell me your negative and positive feedback on diflucan (which by the way is the only one you'd want to take, it's the only one that crosses BBCool, it also acts as a flagyl type drug my LLMD said, which I found interesting!

Reply

02/25/2008 11:19 AM
Clayton72
Clayton72  
Posts: 508
Member

I have only taken diflucan once, don't remember having any problems with it. But it was a one time pill for the girlie stuff.

I do think yeast is a major problem in all of us, men and women.

Before I knew I had Lyme - I was convinced I had candida overgrowth so I put myself on a yeast free diet for 3 months. Meats, veggies, cheese, nuts and water. That was it. I never felt better. It's just very hard to maintain.

I think you have to control things in your diet as the number one way to control the yeast otherwise they will always come back.


03/31/2008 02:38 AM
accalea
accalea  
Posts: 100
Member

I have taken diflucan many times and at one point I was taking the one shot pills (like they give for a vaginal infection) everyday for months. It can help but all of the anti=fungals are death on your liver, they have literally been known to cause liver damage and liver death. This can be avoided by taking milk thistle while your taking it and you will have to have your liver enzymes tested every month to make sure things are working smoothly. Just an FYI.

05/08/2008 11:24 AM
erleichda
erleichda  
Posts: 136
Member

My LLMD prescribed nystatin for the first four months, then switched me to Diflucan 200 mg. I have no side effects and it seems to work fine. I do take milk thistle because my liver counts got very high when I was on the twice a day heparin shots. But those ended due to the recall.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved